<  Back to the Polytechnique Montréal portal

On Stability and Stabilisation of Continuous-Time Singular Markovian Switching Systems

El-Kébir Boukas

Article (2008)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/21053/
Journal Title: IET Control Theory and Applications (vol. 2, no. 10)
Publisher: IET
DOI: 10.1049/iet-cta:20070297
Official URL: https://doi.org/10.1049/iet-cta%3a20070297
Date Deposited: 18 Apr 2023 15:15
Last Modified: 05 Apr 2024 11:04
Cite in APA 7: Boukas, E.-K. (2008). On Stability and Stabilisation of Continuous-Time Singular Markovian Switching Systems. IET Control Theory and Applications, 2(10), 884-894. https://doi.org/10.1049/iet-cta%3a20070297

Statistics

Dimensions

Repository Staff Only

View Item View Item